# SDR SWAA022155

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,036 hours, 71,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT EXTERIOR EMERGENCY EXIT LIGHT INOP AT BS 727D.  RELAMPED EXIT LIGHT PER MM.
